# SDR DALA2025042803281

- Difficulty date: April 28, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 19,865 hours, 2,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Iced
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 DOOR 1L WILL NOT DISARM. CORRECTIVE ACTION: CLEARED ICE FROM THE GIRT BAR. OK FOR SERVICE. (7542702)
